Please use this identifier to cite or link to this item:
Title: Review - Managerial Economics
Authors: Sikdar, Soumyen
Issue Date: Jun-2000
Publisher: Indian Institute of Management Calcutta, Kolkata
Series/Report no.: Vol. 27;No. 1
Description: Soumyen Sikdar, University of Calcutta, p.166-168
ISSN: 0304-0941(print version)
Appears in Collections:Issue 1, January-June 2000

Files in This Item:
File Description SizeFormat 
Managerial Economics.pdfReview953.06 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.